# SDR AALA972244

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FLOOR TRACK EMERGENCY LIGHTS AT FORWARD GALLEY TO ROW 20D ARE INTERMITTENT.  RECONNECTED AND LOCKED DETACHED STRIP LIGHT CONNECTOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
